MAUDE Adverse Event Report: RICHARD WOLF GMBH ERAGON MODULAR; GRASPER FORCEPS REUSABLE

RICHARD WOLF GMBH ERAGON MODULAR; GRASPER FORCEPS REUSABLE
Model Number 83932936
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rwmic is pending the manufacturer device evaluation.Upon receipt of new / additional information, a follow up report will be submitted.
 
Event or Problem Description
On (b)(6) 2020, rwmic received the medwatch report # 2700490000-2019-8022 from fda.On (b)(6) 2020, rwmic reached out to the initial reporter to receive additional information.It was reported that during a laparoscopic nissen with dr.While the laparoscopic grasper broke while being used on the patient.All the pieces were retrieved from inside the patient.The procedure was finished and the patient was transferred to pacu in stable condition.
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information.The customer was contacted and in their email response, dated (b)(6) 2020, the device will be not returned to richard wolf mic for investigation.Therefore no further evaluation could be conducted; as a result, a probable root cause could not be determined.Previous complaints from 2017-2020 were reviewed; no trend was identified.The following fields have new or changed information: b5, d10, h1, h2, h3, h6 and h10 device labeling was reviewed for patient code and device codes, see below: - patient code: not applicable, no patient problem was reported.Device code: ifu (ga--s 025) was reviewed, the following cautions, warnings, and checks were outlined in the device instruction for use (ifu): caution! the products have only limited strength excessive force will cause damage, impair the function and therefore end-ager the patient.Due to the small dimensions required, the products have only limited strength.Use these products only to grasp and ablate small, soft tissue portions or organs.Immediately before and after each use, check the products for damage, loose parts and completeness.Make sure that no missing parts remain in the patient.Do not use the products if they are damaged or incomplete or have loose parts.Caution! be careful if products are damaged or incomplete! injuries of the patient, user or others are possible.Run through the checks before and after each use.Do not use the products if they are damaged, incomplete or have loose parts.Return damaged products together with any loose parts for repair.Do not attempt to do any repairs yourself.Reprocessing: due to the product design and the materials used it is not possible to define a specific limit of the maximum allowable reprocessing cycles.The life cycle of medical products is defined by their function and proper handling.Rwmic considers this mdr closed.A follow up report will be submitted upon receipt of new or additional information.Attachment: [ga-s025 usa_3.0 (11-0209).Pdf].
 
Event or Problem Description
It was reported by the user facility that during a laparoscopic nissen with dr.While the laparoscopic grasper broke while being used on the patient.All the pieces were retrieved from inside the patient.The procedure was finished and the patient was transferred to pacu in stable condition.

Brand Name
ERAGON MODULAR
Common Device Name
GRASPER FORCEPS REUSABLE
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10307619
Report Number1418479-2020-00007
Device Sequence Number19398399
Product Code GEI
UDI-Device Identifier04055207015995
UDI-Public04055207015995
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K023813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
Report Date (Section F) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number83932936
Device Catalogue Number8393.293
Device Lot Number1212767
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/10/2020
Device Age7 YR
Event Location Hospital
Date Report to Manufacturer03/16/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer03/16/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight79
Date Report Sent to FDA07/21/2020